# SDR SWAA980805

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N695SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23506
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT ROUTED FROM TPA TO ABQ DIVERTED TO DAL WITH THE LEFT GEAR RED LIGHT ILLUM IN FLIGHT, BUT  WENT OUT WHEN THE GEAR WAS LOWERED FOR LANDING.  MADE AN UNEVENFUL LANDING.  REMOVED AND REPLACED THE GEAR POSITION SENSOR AND C/W RETRACT CHECK WITH NO DISCREPANCY NOTED PER BOEING MM.
